On the Conformal and CR Automorphism Groups.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 464-481
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GFA_1995__5_4_58198,
author = {R. Schoen},
title = {On the {Conformal} and {CR} {Automorphism} {Groups.}},
journal = {Geometric and functional analysis},
pages = {464--481},
year = {1995},
volume = {5},
number = {4},
zbl = {0835.53015},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58198/}
}
R. Schoen. On the Conformal and CR Automorphism Groups.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 464-481. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58198/